# SDR EMB05017

- Difficulty date: November 21, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000031
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Quadrant
- Part number: 426000183
- Part serial: 868310067
- Condition: Unknown
- Location: Thrust Control
- Part time: 3,833 hours, 2,549 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 WOULD NOT START.  AIRFLOW APPEARS NORMAL FOR START CONFIGURATION, NO N2 OR N1 ROTATION.  AIRCRAFT RELEASED ON MEL.  11/23/05 - TROUBLESHOT SYSTEM, REMOVED AND REPLACED THRUST CONTROL QUADRANT W/AUTO.  OPERATIONAL CHECK IS GOOD ON GROUND RUN UP.
